# SDR FDEA202108071985

- Difficulty date: August 7, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB177614
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RIGHT HAND NO.5 SLAT LOWER SKIN FOR REPAIR ACCESS, FOUND RIGHT   HAND NO.5 SLAT INTERNAL RIB CRACK AT STATION XOS 727.587. CRACK RIB REMOVED AS PER SRM 51-31-01-OG AND FABRICATED RIB PER DOUGLAS   DRAWING ARB1776 REVISION D. INSTALLED FABRICATED RIB AT RIGHT HAND WING #5 SLAT   INTERNAL AT STATION XOS 727.587 AS PER SRM 51-35-01-OG. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
